# SDR SWAA2015123147592

- Difficulty date: December 6, 2015
- Submitted: December 31, 2015
- Operation: Air carrier
- Aircraft: N704SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27838
- Aircraft time: 63,249 hours, 38,362 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546804
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CORRODED AT STATION 328, RBL 1 - 68.  REPAIRED BEAM IAW SRM.
